MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed.Prior to the procedure start heparin was administered.An activated clotting time (act) was maintained greater than 200 seconds throughout the case.A truseal watchman access system (was) was positioned and a 31mm watchman flx laa closure device & delivery system (wds) were used.After successful device placement, the imager spanned back over to the septum and noticed either tissue or clot on the right side of the septum under the was sheath.Release criteria was met and the was sheath and wds were removed.The clot or tissue remained at the septum and did not come out with the sheath.The patient was admitted per standard procedure and plans to be discharged as normal while monitoring for any changes to hemodynamics.The patient made a full recovery.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12252979
Report Number2134265-2021-09744
Device Sequence Number19730421
Product Code DQY
UDI-Device Identifier08714729965725
UDI-Public08714729965725
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Model NumberM635TU70040
Device Catalogue NumberM635TU70040
Device Lot Number0026748431
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date07/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR